# SDR SWIA971579

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXPERIENCED PLUS AND MINUS 10 TO 12 PERCENT TORQUE FLUCTUATIONS ON RIGHT ENGINE AT CLIMB POWER SETTINGS.  FLUCTUATIONS CAUSED REDUCED POWER SETTINGS.  RETURNED TO GJT.  FLUCTUATIONS OCCURRED BETWEEN 8,500 FT AND 10,000 FT.  REMOVED AND REPLACED THE TORQUE SIGNAL CONDITION UNIT IAW 77-11-1.  RAN ENGINE AND OPS CHECKS GOOD.
